Thunderstorm Wind, Noble
- When
- July 13, 8:55 AM EST to 8:58 AM EST
- Where
- Noble County, 0.69 mi S of Kendallville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.440, -85.270
Large tree limb down.
A strong to severe quasi-linear convective system dropped southeast out of Wisconsin and intensified as it moved across Lake Michigan. This led to sporadic wind damage, mainly in southwest lower Michigan and northern Indiana, as well as localized flooding.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IWX wrote it up.
A strong to severe quasi-linear convective system dropped southeast out of Wisconsin and intensified as it moved across Lake Michigan. This led to sporadic wind damage, mainly in southwest lower Michigan and northern Indiana, as well as localized flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jul 13, 8:03 AM EST, 52 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
903 AM EDT MON JUL 13 2015
.SYNOPSIS...
ISSUED AT 735 AM EDT MON JUL 12 2015
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL MOVE FROM WEST TO EAST
THIS MORNING THROUGH MIDDAY. THE GREATER RISK FOR SEVERE STORMS
ALONG WITH HEAVY RAIN AND FLOODING COULD DEVELOP LATER THIS
EVENING INTO EARLY TONIGHT. DAMAGING WINDS APPEARS TO BE THE
PRIMARY HAZARD. AFTERNOON HIGHS WILL BE AROUND 80 IN SOUTH CENTRAL
MICHIGAN TO THE UPPER 80S INTO NORTHWEST AND WEST CENTRAL INDIANA.
&&
.UPDATE...
ISSUED AT 853 AM EDT MON JUL 13 2015
MARGINAL SEVERE RISK EXISTS WITH THE MORNING BOW ECHO. ESPECIALLY
FOCUSED AT THE APEX OF THE BOW WHERE A REAR INFLOW JET HAS
DEVELOPED. CURRENT WIND REPORTS ARE IN THE 40 TO 50 MPH
RANGE...BUT EXPECT SOME REINTENSIFICATION AS THIS TRAVELS SOUTH
WHERE TEMPERATURES HAVE ALREADY WARMED A FEW DEGREES.
OVERALL...EXPECT THE MAJORITY OF THE SEVERE THREAT WITH THIS
MORNING COMPLEX TO BE SOUTH OF OUR FORECAST AREA. FOCUS WILL THEN
TURN TO THIS AFTERNOON. WILL HAVE ANOTHER UPDATE DISCUSSION BY
LATE MORNING ONCE THE MORNING MCS HAS MOVED THROUGH THE AREA AND
THE PICTURE FOR THIS AFTERNOON BECOMES MORE CLEAR.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 458 AM EDT MON JUL 13 2015
INTERESTING CONDITIONAL SEVERE EPISODE IN THE MAKE WITH NOTABLE
VARIABLES WHICH INCLUDE ONGOING SEVERE UPSTREAM CONVECTION ACRS
SRN/CNTL WI AND RESULTANT OUTFLOWS/BOUNDARIES AND CONVECTIVE
RENEWAL TIMING UPSTREAM BY MID/LATE AFTN WITH LOW POTNL FOR
DUAL/CONSECUTIVE CONVECTIVE COMPLEXES WITH THE LATTER NOT TO TRACK
THROUGH REGION UNTIL EARLY TUE AM...SEVERAL HOURS AFTER FIRST.
WILL FOCUS PRIMARILY ON THE FIRST TWO EPISODES WITH MAINTENANCE OF
CONVECTION FAVORED ALONG SHARP INSTABILITY/ISODROSOTHERMAL
GRADIENT WHICH SHOULD FOCUS WI BOWING SEGMENT APEX OF WI SQUALL
LINE ADVANCEMENT MORE RIGHT/SRLY WITH TIME...ADVANCING INTO WRN
CWA AFTER 12 UTC. STRENGTHENING WNWLY STEERING FLOW SHOULD ALSO
ALLOW EWD SPREAD THROUGH SCNTL CWA THROUGH AM HOURS AS STORMS
BECOME ELEVATED INTO ERN FRINGES OF WARM ADVECTION LEAF. PRIMARY
COMPOSITE OUTFLOW CORE TO LIKELY EXTEND NW/SE FM NRN IL TO WCNTL
IN. ESTABLISHED RICH POOL OF LWR/MID 70S SFC DPS ACRS MID MS VLY
WITH ERN BOUNDARY THROUGH NERN IL TO SRN IN. AS UPSTREAM SWRLY
FLOW STRENGTHENS LATER TODAY STRONG THETA-E ADVECTION INTO
SWRN/SRN CWA...ENHANCED FURTHER BY EFFECTIVE CNTL IL
EVAPOTRANSPIRATIVE PROCESSES...WILL FOCUS STRONG SFC BASED
INSTABILITY RESERVOIR /5000+ J/KG IN SWEPT ARC S-SW- W-NW OF CWA
BY MID/LATE AFTN. MEANWHILE STRENGTHENING AND VEERING MID
TROPOSPHERIC FLOW TO 50-60KTS. FOCUS FOR INITIATION UPSTREAM ACRS
WI IN MID/LATE AFTN HOURS APPEARS TIED TO EJECTION OF DUMBELLED
SHORTWAVE FEATURE ACRS NRN MN TIED TO PRESENTLY REXED WAVE NEAR
ND/SASK/MAN BORDERS. AS LEAD SHORTWAVE ENTERS RAPID CONFLUENCY
BTWN HUDSON BAY VORTEX AND STOIC NRN TX RIDGE. SHOULD BE
SUFFICIENT INDUCEMENT TO CONVECT WITH SUBSEQUENT/RAPID
INTENSIFICATION...WITH EVOLUTION INTO LINEAR SEGMENT/S/ BY EVENING
AND ENTRY INTO NWRN/WRN CWA BYND 00 UTC. DEEP LYR SHEAR ON ORDER
OF 45 KTS FAR SWRN CWA TO 30 KTS NE ALONG WITH PRESENTATION OF
INSTABILITY FAVORS SWRN/SRN CWA FOR SEVERE WITH DAMAGING WIND
GUSTS LARGEST RISK GIVEN MID LEVEL SPEEDS ENTRAINED INTO REAR
INFLOWS. HIGHLY CONDITIONAL NATURE OF THIRD LATE PD 2 EPSIODE TOO
UNCERTAIN AND DWINDLE SCT TSRA/HIR SHRA POPS TO CHC BYND 06 UTC.
LACK OF STRONG DESTABILZATION DOWNSTREAM OF CONVECTION TRAVERSING
SRN LK MICHIGAN SHOULD KEEP STORMS ACRS NERN CWA BLO SVR LIMITS.
&&
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 458 AM EDT MON JUL 13 2015
LONG TERM FORECAST FAIRLY QUIET FROM A RELATIVE PERSPECTIVE. MAIN
VORTICITY LOBE AND ASSOCIATED SECONDARY LOW LEVEL FRONTAL BOUNDARY
WILL PUSH THROUGH OUR AREA DURING THE DAY TUESDAY. PRIMARY THETA-E
RIDGE LONG GONE BY THAT POINT BUT ENOUGH RESIDUAL MOISTURE TO TOUCH
OFF SCT/NUM SHOWERS...ESPECIALLY IN OUR SOUTHERN ZONES. ALSO SOME
MARGINAL INSTABILITY IN THOSE SOUTHERN COUNTIES SO WOULD NOT BE
SURPRISED TO SEE SOME EMBEDDED THUNDER. QPF AMOUNTS WILL BE FAIRLY
LIGHT BUT THE HIGHEST AMOUNTS (0.25-0.5 INCHES) WILL BE IN THE SOUTH
AND MAY PROLONG FLOODING DUE TO SHORT TERM CONVECTION.
WED/THURS STILL LOOKING DRY AS GREAT LAKES RECEIVE A HEALTHY DOSE OF
AVA/SUBSIDENCE IN THE WAKE OF DEPARTING TROUGH AXIS. NORTHEAST FLOW
WILL YIELD A SLIGHT COOL DOWN BUT THERMAL PROFILES NOT PARTICULARLY
COLD AND WILL BE AT LEAST PARTIALLY OFFSET BY A FAIR AMOUNT OF SOLAR
INSOLATION. KEPT HIGHS IN THE UPPER 70S TO AROUND 80F. RETURN TO
MORE ACTIVE WEATHER BY THE END OF THE WEEK AS A MUCH WARMER AND
MOISTURE-LADEN AIRMASS FOLDS BACK INTO THE OHIO VALLEY COURTESY OF
STALWART SOUTHERN PLAINS RIDGE. WESTERLY MID/UPPER LEVEL FLOW WILL
BRING ANOTHER PARADE OF LOW AMPLITUDE SYSTEMS INTO THE WEEKEND BUT
(NOT SURPRISINGLY) MEDIUM RANGE MODELS CONTINUE TO STRUGGLE
IMMENSELY WITH EXACT TIMING AND PLACEMENT. WILL CONTINUE TO HOLD
WITH LOW CHANCE POPS UNTIL DETAILS CAN BE SORTED OUT.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 730 AM EDT MON JUL 13 2015
UPSTREAM CONVECTION INVOF KSBN AND LINEAR COMPLEX OVR SRN LK MI
REQUIRES TSRA MENTION FROM START AT KSBN THROUGH 15 UTC. TIMING OF
LINE TO KFWA ROUGHLY AROUND 15 UTC. PERTURBED MOIST BOUNDARY
LAYER AND PRECIP SHOULD CONTINUE TO SUPPORT FUELING/ALTERNATE CIGS
IF NOT BRIEF IFR UNTIL PASSAGE OF TSRA. THEREAFTER...GREAT DEAL OF
UNCERTAINTY ESPECIALLY WITH RESPECT TO TIMING AND POTNL FOR
RENEWED CONVECTION. FOR NOW COVER WITH VCTS AT 02/04 UTC FOR
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003-012-013-015-
020-022>027-032>034.
MI...NONE.
OH...NONE.
LM...NONE.
&&
UPDATE...BENTLEY
SYNOPSIS...MURPHY
SHORT TERM...MURPHY
LONG TERM...AGD
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 540 AM EDT MON JUL 13 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-140945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 540 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING...PRIMARILY WEST OF INTERSTATE 69. WHILE WIDESPREAD SEVERE STORMS THIS MORNING ARE NOT ANTICIPATED...A FEW STORMS COULD PRODUCE SEVERE WIND GUSTS TO 60 MPH...ESPECIALLY WEST OF ROUTE 31. THE GREATER RISK FOR SEVERE STORMS APPEARS TO BE FROM THIS EVENING UNTIL ABOUT 2 AM. THE PRIMARY RISK IS DAMAGING THUNDERSTORM WINDS AND HEAVY RAINFALL THAT MAY PRODUCE FLOODING. THE GREATEST THREAT AREA IS ALONG AND SOUTH OF A BENTON HARBOR TO FORT WAYNE TO FINDLAY LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND AGAIN LATER THIS WEEK. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-140945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 540 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY...ESPECIALLY THIS MORNING AND AGAIN THIS EVENING INTO EARLY TONIGHT. WIND GUSTS OF 40 KNOTS OR GREATER ALONG WITH LOCALLY HIGH WAVES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY AND AGAIN LATER THIS WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 943 AM EDT MON JUL 13 2015 INZ006>009-016>018-MIZ081-OHZ001-131430- STEUBEN-NOBLE-KOSCIUSKO-LAGRANGE-ALLEN-WHITLEY-DE KALB-HILLSDALE-WILLIAMS- 943 AM EDT MON JUL 13 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DE KALB...STEUBEN... NORTHERN WHITLEY...EAST CENTRAL KOSCIUSKO...SOUTHEASTERN LAGRANGE... NORTHWESTERN ALLEN...NOBLE...SOUTHERN HILLSDALE AND NORTHWESTERN WILLIAMS COUNTIES... AT 943 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 10 MILES WEST OF ANGOLA TO NEAR NORTH WEBSTER...AND MOVING EAST SOUTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR... ANGOLA AROUND 955 AM EDT. TRI-LAKES AND HAMILTON AROUND 1005 AM EDT. CHURUBUSCO AROUND 1015 AM EDT. EDON AROUND 1020 AM EDT. MONTPELIER...HUNTERTOWN...PIONEER AND HOLIDAY CITY AROUND 1030 AM EDT. OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE STEUBENVILLE... METZ...CLEAR LAKE...LAOTTO...WALDRON...WILMOT...BEAR LAKE...ELMIRA... BIG BARBEE LAKE AND ALTONA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 324 AND 355. INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 145 AND 156. INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 13. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4114 8532 4127 8578 4175 8495 4173 8436 TIME...MOT...LOC 1343Z 280DEG 36KT 4167 8520 4133 8576 JBALL
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 AM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TSTM WND DMG NOTTAWA 41.92N 85.45W
07/13/2015 ST. JOSEPH MI PUBLIC
LARGE TREE DOWN M-86 AND NOTTAWA RD.
&&
MSLSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 AM EDT MON JUL 13 2015
INZ013-015>017-022>024-131430-
KOSCIUSKO-CASS-WHITLEY-WABASH-FULTON-MIAMI-PULASKI-
946 AM EDT MON JUL 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PULASKI...
NORTHERN CASS...FULTON...SOUTHERN WHITLEY...SOUTHERN KOSCIUSKO...
NORTHWESTERN MIAMI AND NORTHERN WABASH COUNTIES...
AT 946 AM EDT /846 AM CDT/...A LINE OF STRONG THUNDERSTORMS WAS ALONG
A LINE EXTENDING FROM NEAR WARSAW TO WINAMAC...AND MOVING SOUTHEAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WARSAW AROUND 950 AM EDT.
WINONA LAKE AROUND 955 AM EDT.
PIERCETON AROUND 1005 AM EDT.
ROYAL CENTER AROUND 1010 AM EDT.
NORTH MANCHESTER AROUND 1015 AM EDT.
SOUTH WHITLEY AROUND 1020 AM EDT.
LOGANSPORT AROUND 1030 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DISKO...STOCKDALE...
LAKE BRUCE...METEA...LUCERNE...FLETCHER...TIOSA...STAR CITY...
COLLAMER AND LAWTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4101 8681 4117 8618 4117 8606 4120 8605
4127 8579 4115 8534 4113 8534 4071 8643
4083 8658 4091 8658 4091 8669
TIME...MOT...LOC 1346Z 317DEG 31KT 4127 8592 4105 8662
JBALLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
948 AM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM HAIL 2 N NORTH WEBSTER 41.36N 85.70W
07/13/2015 E0.50 INCH KOSCIUSKO IN OFFICIAL NWS OBS
HALF INCH HAIL AT THE NWS OFFICE.
&&
ESBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 AM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM HAIL 1 ENE CULVER 41.23N 86.41W
07/13/2015 E0.25 INCH MARSHALL IN TRAINED SPOTTER
PEA SIZED HAIL - CULVER ACADEMY.
&&
MSLPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
953 AM EDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HAIL MILLERSBURG 41.52N 85.69W
07/13/2015 E0.88 INCH ELKHART IN NWS EMPLOYEE
&&
MSLThe Northern Indiana radar (KIWX), 37 km away, was scanning. The volume nearest the first event began at 13:55 UTC.
4 flood, 2 thunderstorm wind, 1 lightning. Local standard time, as filed.
Large tree limb down.
Tree down, relayed by county EMA.
House struck by lightning in 11000 block of Leesburg Road. Caused a delayed fire. The home was a total loss with damages estimated at least $75,000.
Flooding of creeks reported in Huntertown.
U.S. 20 interchange closed due to an accident due to a water covered roadway.
Allen County Highway Department reports Rorick Road from Lortie Road to Moore Road is closed due to a wash-out.
U.S. 20/ U.S. 31 bypass closed between State Road 23 and U.S. 31 due to high water.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2015Every state in 2015This day in weather historyWarnings in Indiana, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595391, 595392, 595393, 595394, 595395, 595396, 595397.